# SDR IPXA2025071890598

- Difficulty date: June 30, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 26,502 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR UPPER ANGLE FROM STA 1787.45 TO STA 1825.00 S-3R HAS A CORROSION. FABRICATED REPAIR PARTS IAW B757-200PF SRM 53-80-15-2R-1 TABLE 201 DETAIL I.++INSTALLED ALL REPAIR PARTS (2EA STRAPS AND 2EA FILLERS) IAW B757-200PF SRM 51-40-02-0G-0 FOR ACCOMPLISH TO 53-80-15-2R-1, DETAIL I.
